MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENTINEL; TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES

BOSTON SCIENTIFIC CORPORATION SENTINEL; TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES
Model Number CMS15-10C-US
Medical Device Problem Codes Positioning Failure (1158); Difficult to Remove (1528); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that failure to recapture distal filter and device break occurred.A sentinel cerebral protection system (cps) was selected for use for embolic protection during a transcatheter aortic valve replacement (tavr) procedure.The patient anatomy contained severe tortuosity of the subclavian artery and brachial artery.The sentinel cps was advanced inside the patient.The distal filter could not be deployed.The articulating distal sheath was noted to be broken, and the distal filter could not be slid at all.The filters were noted to be fully retracted when removing, however, it was further reported that the distal filter was unable to be captured.Attempts to gain clarification on how the distal filter was unable to recapture when it was also reported to fail to deploy and be removed with the filters fully retracted, however further clarification was not received, therefore this event was conservatively reported.The physician suspected a possible cause of the event was the patient's severe tortuosity of the subclavian artery and brachial artery.The tavr procedure was completed with a new sentinel device.No patient complications were reported.

Brand Name
SENTINEL
Common Device Name
TEMPORARY CATHETER, EMBOLIC PROTECTION, TRANSCATHETER INTRACARDIAC PROCEDURES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22841240
Report Number2124215-2025-55380
Device Sequence Number15772872
Product Code PUM
UDI-Device Identifier00863229000004
UDI-Public(01)00863229000004(17)261213(10)35488341
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMS15-10C-US
Device Catalogue NumberCMS15-10C-US
Device Lot Number0035488341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/19/2025
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown